# SDR SWAA061531

- Difficulty date: May 7, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 9,998 hours, 5,557 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT EVAC SLIDE OUT OF ADJUST.  ADJUSTED EVAC SLIDE PER MM.
